Would you have Tremors (Tremor) when you have Gastric ulcer?
Summary: Tremors is found among people with Gastric ulcer, especially people who are male, 20-29 old, also have Gastric ulcer, and take medication Aspirin.
We study 87 people who have Tremors (Tremor) and Gastric ulcer from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Gastric ulcer and Tremors >>>
Gastric ulcer (stomach ulcer) can be treated by Omeprazole, Nexium, Protonix, Prilosec, Allopurinol, Lansoprazole. (latest reports from 31,727 Gastric Ulcer patients)
Tremors (trembling or shaking movements in one or more parts of your body) has been reported by people with depression, multiple sclerosis, pain, high blood pressure, stress and anxiety. (latest reports from 61,023 Tremors patients)
On Jan, 27, 2015: 87 people who have gastric ulcer and Tremors are studied.
Gender of people who have gastric ulcer and experienced Tremors * :
Age of people who have gastric ulcer and experienced Tremors * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Ulcer (31 people, 35.63%)
- Hypertension (18 people, 20.69%)
- Gastritis (11 people, 12.64%)
- Angina pectoris (11 people, 12.64%)
- Atrial fibrillation (8 people, 9.20%)
- Dementia (8 people, 9.20%)
- Colorectal cancer (8 people, 9.20%)
- Neuropathy peripheral (8 people, 9.20%)
- Prophylaxis (7 people, 8.05%)
- Herpes zoster (6 people, 6.90%)
Most common drugs used by these people * :
- Aspirin (23 people, 26.44%)
- Omeprazole (18 people, 20.69%)
- Plavix (15 people, 17.24%)
- Lasix (11 people, 12.64%)
- Famotidine (11 people, 12.64%)
- Nexium (10 people, 11.49%)
- Livalo (10 people, 11.49%)
- Diovan (9 people, 10.34%)
- Prilosec (9 people, 10.34%)
- Fentanyl-100 (9 people, 10.34%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Gastric Ulcer and Tremors?
You are not alone! Join a mobile support group:
- support group for people who have Tremors and Gastric ulcer
- support group for people who have Gastric ulcer
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- How long do trazodone tremors last
Have been on different doses of Trazodone for 2 weeks, am having tremors that last as long as 25 minutes. Sometimes these occur several times a day. How long will this sideeffect last ??
- Omeprazole or pantoprazole?
I take an oral contraceptive, Diane-35 ED, which is not in the list of drugs to choose from on this site.
Recently, the medication I was taking for my stomach ulcer (Omeprazole) became unavailable in my country of residence and was replaced by Patoprazole. I started taking it yesterday morning and by midday today the side effects were unbearable. I am nauseous, have diarrhea, and a very severe headache. This didn't happen with Omeprazole. Do you think this is a drug interaction or is there some difference between the two that I am perhaps sensitive to?
- Any one with lithium tremors recover after reduction of dosage? (1 answer)
More than 10 years on Lithium, tremors evident in hands. According to this study, then was no recovery from these types of tremors. Medication reduced by 1/3 to 600 mg. per day. Not sure if the "NO Recovery" was in a group where the dosage was lowered or not? Wanting to to know of long term recovery and/or permanent brain damage?
- Can u take metformin with stomach ulcer medication
I went to the doctors on friday cause i had an colonoscopy an they found out that o had 1 bleeding ulcers n 2 more stomach ulcer an they put me on 5 different medication an wanted to know if i can take my metformin with y stomach ulcer pills
- Has anyone had serious side effects with apenzin
Been on Aplenzin 5 yrs. Not sure its the drug, but hands are burning. Heads feels strange, and I have tremors. Tremors have been for 3 yrs. There saying it could be parkinson's. Could it be by chance the Aplenzin.
More questions for: Gastric ulcer, Tremors
You may be interested at these reviews (Write a review):
- Skin burn feeling and heart racing
On day 12 of taking the Prilosec I started to feel like I had a terrible sunburn on my arms and legs, it progressively got worse over the next 24 hrs and included intermittent extremely rapid heart rate.
- Crazy feelings with interesting things
I am not tired but i can not keep my eyes open.I guess my Brain is tired, not my body. I can not focus on anything for a long period of time and when I try my eyes force close. I begin to hear voices and talk to people who are not present. I am scared so I stopped the meds slowly. Have not taken it in 36 hours and this morning I am still feeling this way.I am also on 4mg's of suboxone perscribed 3 times a day but I dont always take the 3rd one.
- Higher than a kite, and dumber than one of those saying i can no longer remember!
I told my shrink I didn't want to try anymore antidepressants... that they make me crazy-stupid(pristiq), crazy-nympho(wellbutrin), or crazy-sloth(lexapro). I have complex ptsd, did, and gad. I really don't want to take anything... I just want to work out, eat right, and try to put myself back on track. It seems like every time I try these pills I get pushed off course. Anyways here's my experience with pristiq. Day1) dilation ofpupils was noticed with in a few hours, it started to feel like I was on sshrooms....I'd look in the mirror and feel so much love...just stand there staring. I slept better than I did in months. Day 2) Sadly though, when I woke up I couldn't climax, it was like I was numb. My pupils were still dilated and I still felt an out pouring of love and admiration while looking at myself. I tried hard not to fixate and get ready for work. I noticed that my tummy wasn't bloated anymore, I hadn't felt this much releaf in months. As I took my daily 50mg I reassured myself that it was ok not to climax in favor of all the good things I'm feeling now. Pristiq didn't interfere with my routine other than climaxing. Day 3) I awoke well rested with a happy tummy and it didn't bother me a bit not to climax, I jumped out of bed and started my day with vigor. The moment I took my dose and left the house is the last thing I remember! From what I wrote in my calendar, the notes I took, and my phone history I can piece together the things I did for 7 more days!!! I went to work, but my coworker was on holidays so it was just me alone in the office, I have no family or friends in this country (I moved to get away from a bad situation, hence cptsd) anyways I had no interaction. The only thing that brought me out was probably that I stopped taking the medication on day7 (According to the amount of medication left)....it's taken 14 more days to get out of the pristiq fog. During that time I've experienced nightly vivid dreams/ nightmares, extreme sweating and high body temperature, my stomach discomfort fluctuates but I can control it through diet, I'm able to climax again though it takes time, my pupils returned to normal a few days after I returned to myself...I seem to have memory impairment.
- Bone infections involving my teeth crohns and prednisone over the past 12 years
Dentist  tell me the abscesses are in the bones and I've had several root canals, bridges, bone surgeries that last 3 years, teeth became so mobile after the bone economy I had them pulled and now a partial one month ago. Bone loss etc. I don't have the ridges in my mouth that most Crohn patients have. Appears to affect the upper teeth.
Crohns diagnosed at the age of 39. Moderate to severe.
Dentists state the problem is the use of prednisone and having Crohn.
More reviews for: Gastric ulcer, Tremors
Comments from related studies:
From this study (3 years ago):
Alta Hanlon on Jun, 8, 2012:
The form of the D you are taking could be the cause. I use the drops under the tongue. Also, always take vitamins with food.
Mike Williams on May, 1, 2011:
I'm a 56 yr old male. I jusr started taking vitamin D 1000 IU this past weekend. I couldn't figure out why I was belching. after I googled my problem, I now understand what's happening to me.What I need to know now is how to get rid of the belching. I discontinued the vitamin.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.